Totally-umbilical semi-invariant submanifolds of a nearly trans-Sasakian manifold, Portagalie Mathematicki

UDDIN, SIRAJ (2007) Totally-umbilical semi-invariant submanifolds of a nearly trans-Sasakian manifold, Portagalie Mathematicki. Portagalie Mathematicki,, 14 (1). pp. 67-74.

Full text not available from this repository.
Item Type: Article
Uncontrolled Keywords: Totally-umbilical semi-invariant submanifolds of a nearly trans-Sasakian manifold, Portagalie Ma
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 24 Aug 2009
Last Modified: 08 Jul 2010
URI: http://repository.um.edu.my/id/eprint/75961

Actions (login required)

View Item View Item